# SDR AALA2020051199001

- Difficulty date: May 8, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Aircraft: N519UW
- Make and model: Airbus A321-231
- Aircraft serial: 3881
- Aircraft time: 39,025 hours, 13,949 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Part number: 7713410
- Condition: Defective
- Location: L4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED - CIDS (CABIN INTERCOMMUNICATION DATA SYSTEM) CAUTION LIGHT, L4 DOOR - CHECK DOOR PRESSURE. REMOVED AND REPLACED FILL-VALVE ON DOOR ASSIST BOTTLE PER AMM TASK 52-10-00-610-003-A.
